MAUDE Adverse Event Report: ARTHREX, INC. 3.7MM DRILL BIT, CANNULATED, AO, REUSE; BIT, DRILL

ARTHREX, INC. 3.7MM DRILL BIT, CANNULATED, AO, REUSE; BIT, DRILL
Model Number 3.7MM DRILL BIT, CANNULATED, AO, REUSE
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to wear and tear.As no further investigation was able to be performed no change in harm was identified.This complaint will be included in trending per wi-000100100.
 
Event or Problem Description
It was reported that during a syndesmosis repair with tightrope xp surgery it was noticed that the drill is dull.There was no harm for patient, operator or third party.The surgery was finished successfully with the same device was used anyway.It was not necessary to switch the surgical technique or do a second surgery.Update swit 18-mar-2022: further information was received that the drill is not dull and works as it should.

Brand Name
3.7MM DRILL BIT, CANNULATED, AO, REUSE
Common Device Name
BIT, DRILL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19330152
Report Number1220246-2024-03381
Device Sequence Number3063080
Product Code HTW
UDI-Device Identifier00888867379893
UDI-Public00888867379893
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.7MM DRILL BIT, CANNULATED, AO, REUSE
Device Catalogue NumberAR-8925DC-RU
Device Lot Number032115
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2022
Initial Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown